| Model Number |
NEUROSTAR ADVANCED THERAPY 3.0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vertigo (2134)
| Date of Event |
05/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient had a history of concussion ((b)(6) 2022) but had no history of vertigo until starting tms treatment.During hospitalization, patient was told that the vertigo was due to an ear condition.The patient's medication regimen is unknown other than she started taking aspirin and meclizine after the hospitalization.The patient has continued to receive tms treatment and her vertigo symptoms have persisted but are subsiding.
Event or Problem Description
Neuronetics received a call from a tms provider indicating that a patient was hospitalized for dizziness, weakness and headaches during first week of tms treatment.Patient diagnosed with benign paroxysmal postural vertigo (bppv).